# SDR P5CA9701436

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5220 · Emergency Exits
- Part: Lock Linkage
- Condition: Out Of Track
- Location: Cockpit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN CREW OVERHEAD EMERGENCY ESCAPE HATCH.  FOUND LOCK LINKAGE OUT OF TRACK.  REINSTALLED PROPERLY AND DOOR OPEN AND CLOSED OK.  LATCH PIN REINSTALLED IAW OVERHAUL MANUAL 52-22-11 AND M/M 52-21-01.
